# SDR DALA2022090906006

- Difficulty date: September 8, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 130,683 hours, 19,461 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 180 ERA 594309-14REV A ISSUED FOR SKIN REPAIR AT STA 1451, S-19L. FO LLOW ON INSPECTIONS ARE REQUIRED. CORRECTIVE ACTION: ACCOMPLISH ERA 594309-14 REV A AT OR BEFORE 37500 TOTAL FLIGHT C YCLES, THEN EVERY 3000 FLIGHT CYCLES THEREAFTER. (2399756)
